# SDR USAAF01076

- Difficulty date: October 7, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N881US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11333
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 415005
- Condition: Failed
- Location: Lt Mlg
- Part time: 1,643 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT-RDU - FLT 280 - AFTER TAKEOFF, THE LEFT MAIN LANDING GEAR WOULD NOT RETRACT.  WHEN TRYING TO EXTEND THE LANDING GEAR, THE NOSE GEAR EXTENDED BUT NOT THE MAIN GEAR.  THE ALTERNATE GEAR EXTENSION WAS USED TO EXTEND THE GEAR.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT MAIN GEAR RETRACT ACTUATOR.  (M)
